References

  1. Agrawal M., Kayal N., Saxena N. PRIMES is in P. Annals of Mathematics 2004, 160 (2), 781-793. doi: 10.4007/annals.2004.160.781
  2. Ahmadi O., Shparlinski I.E., Voloch J.F. Multiplicative order of Gauss periods. Intern. J. Number Theory 2010, 6 (4), 877-882. doi: 10.1142/S1793042110003290
  3. Bernstein D.J. Proving primality in essentially quartic random time. Math. Comp. 2007, 76 (257), 389-403.
  4. Granville A. It is easy to determine whether a given integer is prime. Bull. Amer. Math. Soc. 2005, 42 (1), 3-38. doi: 10.1090/S0273-0979-04-01037-7
  5. Lenstra H.W. Jr., Pomerance C. Remarks on Agrawal's conjecture. In: Proc. ARCC workshop "Future directions in algorithmic number theory", Palo Alto, USA, March 24-28, 2003, The American Institute of Mathematics. http://www.aimath.org/WWN/primesinp/primesinp.pdf
  6. Maróti A. On elementary lower bounds for the partition function. Integers: Electronic J. Comb. Number Theory 2003, 3 (A10).
  7. Popovych R. A note on Agrawal conjecture. Cryptology ePrint Archive 2009. http://eprint.iacr.org/2009/008
  8. Popovych R. Elements of high order in finite fields of the form $F_q[x]/\Phi_r(x)$. Finite Fields Appl. 2012, 18 (4), 700-710. doi: 10.1016/j.ffa.2012.01.003

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.